# SDR VE7A202406019687

- Difficulty date: February 21, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N341P
- Make and model: Snias AS350B3
- Aircraft serial: 3777
- Aircraft time: 8,410 hours, 24,085 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35013101
- Part serial: PHI002
- Condition: Failed
- Location: Hyd Pump
- Part time: 6,271 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC DRIVE PULLY FAILED IN FLIGHT RESULTING IN UNSCHEDULED LANDING DUE TO LOSS OF HYDRAULICS.
